Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 8 found articles
 
 
  Variational iteration method for a class of singular boundary value problems
 
 
Title: Variational iteration method for a class of singular boundary value problems
Author: Fazhan Geng
Appeared in: Mathematical sciences
Paging: Volume 4 (2010) nr. 4 pages 359-370
Year: 2010
Contents: In this paper, the variational iteration method (VIM) is used to solve a class of singular boundary value problems. Three numerical examples are selected to illustrate the effectiveness and simplicity of the method. Numerical solutions obtained by the method are of high accuracy. Numerical results show that the method is a satisfactory method.
Publisher: Islamic Azad University (provided by DOAJ)
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 8 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands
Toegankelijkheidsverklaring